# SDR DALA14002339565

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,450 hours, 24,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE DEPLOYMENT CABLE AT CONECTION TO TAILCONE DEPLOYMENT SYSTEM LANYARD MISSING HEAT SHRINKABLE TUBING.  INSTALLED HEAT SHRINKABLE TUBING ON TAILCONE SLIDE DEPLOYMENT SYSTEM LANYARD IAW AMM 25-61-02-400-801.
